# SDR SWAA982459

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND ATTACH ANGLE CRACKED AT UPPER SHELF PANEL NR 2 PYLON OTBD EDGE INBD OF NR 6 SPOILER.  REMOVED AND REPLACED PER BOEING SRM.
